# SDR SWAA2022123086379

- Difficulty date: December 30, 2022
- Submitted: December 30, 2022
- Operation: Air carrier
- Aircraft: N780SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27885
- Aircraft time: 72,105 hours, 42,882 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEVERAL EMERGENCY LIGHTS ON RT SIDE OF CABIN INOPERATIVE.   REMOVED AND REPLACED EMERGENCY LIGHT POWER SUPPLY IAW AMM 33-51-06. OPS CHECKED GOOD.
